GLAM XP RETREAT SCHEDULE

FRIDAY MARCH 5TH 

11:00AM

REGISTRATION

Meet us in the foyer of the Sanctuary for check-in and instructions.

12:00PM

BRUNCH

Join us for brunch with a powerful guest speaker, Pastor Sara Connor. Duration: 120 mins

2:00PM

 INTERCESSION TRAINING

This session will teach you the fundamentals of intercession and you will be trained in small groups to engage in prophetic intercession by Prophetess Tiffany Wilson.Duration: 90 mins

6:00PM

REGISTRATION 

Meet us in the foyer of the Sanctuary for check-in and instructions.

7:00PM

THE RELEASE

Join us for a prophetic worship encounter w/ Pastor Stephaine Jennings Duration: 120 mins

SATURDAY JANUARY 11TH

09:00AM

Morning Intercession 

This will be a time of prayer and intercession led by Prophetess Tiffany Wilson. Duration: 30 mins

10:00 AM

Prophetic training 

This training will begin with teaching on the fundamentals of the prophetic. The class will conclude with an activation. Duration: 60 mins 

11:00 AM

Marketplace training 

This will be a time of teaching and training for the next generation of influencers that are called to the marketplace. This training will teach you how to merge business and purpose taught by Rev. Tonya Kennedy. Duration: 45 mins

12:00PM

Makeup session w/ Legally Beat

This session will be led by celebrity makeup artist legally beat. Duration: 45 mins

12:45  PM

LUNCH BREAK 

Refresh yourself before our afternoon sessions. Duration: 60 mins

2:00 PM

THE GLAM XPERIENCE

This will be a closing prophetic encounter where the word of the lord will be released into the lives of the retreat attendees. Duration: 120 mins

SUNDAY MARCH 7TH

10:00 AM

FREEDOM OF ATLANTA WORSHIP SERVICE

Join us for a prophetic worship encounter. Duration: 120 mins